# SDR AALA20151116006

- Difficulty date: November 14, 2015
- Submitted: November 16, 2015
- Operation: Air carrier
- Aircraft: N968NN
- Make and model: Boeing 737823
- Aircraft serial: 33241
- Aircraft time: 2,111 hours, 717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN MISSING, LOCATED JUST PAST THE FWD GALLEY.  R & R EXIT SIGN, FLOOR PROXIMITY LIGHT, ASSEMBLY IAW AMM 33-51-14.  OPERATIONALLY CHECKED OK.
